# SDR AT9900632

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 25878313
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED YAW OSCILLATIONS DURING CLIMB-OUT.  UNSURE IF IT WAS A YAW DAMPER PROBLEM OR AND ENGINE MALFUNCTION.  AFTER LANDING DETERMINED TO BE A YAW DAMPER PROBLEM.  REMOVED AND REPLACED STAB AUGMENTATOR COMPUTER.  OPS CHECKED GOOD.
